PDA

View Full Version : Side Effects on Skin?



YollyDolly
09-13-2011, 05:39 AM
I know Lupus causes ally of effects on the skin, I know directly from the Lupus but also as side effects from some medications. Has anyone got itchy skin, the last few days, especially at night it just feels like inhale mossie bites everywhere and all my skin is just really itchy. It may just be time to change my sheets (haha ew I know) but thought it may be a side effect of one of the medicines or just the Lupus. I could list my medications but I want to see first is there a trend in suggestions before I just have a coincidence with someone else. If that makes any sense. Thanks!! Hope that makes sense!

tgal
09-13-2011, 08:32 AM
Lupus causes many, many skin issues. As a matter of fact there is a type of Lupus called Discoid Lupus that causes issues with only the skin. From rashes to scaly skin yes, Lupus can cause trouble with the skin

YollyDolly
09-13-2011, 08:49 AM
Thanks. Yeh I knew there was one type of Lupus that partiulary just effected the skin as an organ, thanks fir naming it, but since I have SLE I was just wondering if it was the medicines side effects probably causing the itchy skin.

THANKS

tgal
09-13-2011, 09:02 AM
Thanks. Yeh I knew there was one type of Lupus that partiulary just effected the skin as an organ, thanks fir naming it, but since I have SLE I was just wondering if it was the medicines side effects probably causing the itchy skin.

THANKS

SLE has many of the same rashes that Discoid has it just affects more then the skin. Many of us have overlapping diseases so there the answer to a question may have many different answers. Yes it could be the meds but it could be the SLE as well

Nat
09-15-2011, 04:54 AM
I have literally just had the same issues over the past couple of weeks. never had issues with my skin before, i thought it was because i got a new bottle of moisturiser so i stopped using it for a week and they didnt go away. this morning i woke up at 330am scratching my cheeks so bad. its settled down a bit tonight but is slightly stinging. I had a similar rash on a small spot on my leg about 2 years ago and was given a cortisone cream. it worked magic. i was trying to find my old tube but i must have ditched it, so back to the docs for a script for me this weekend!!